How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17806
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Why would I experience flushing along my legs (outside left)

This answer was rated:

Why would I experience flushing along my legs (outside left) or occasionally on arms? I am on a low dose of spironolactone for HBP and am morbidly obese. My thyroid is borderline but w.n.l.

Dr. Saha :

Hello,

Dr. Saha :

Welcome to Just Answer.

Dr. Saha :

How frequently do you feel it?

Customer:

once or twice a day on some days, then not at all on others.

Dr. Saha :

When did it start?

Customer:

about a month ago - I had been overmedicated with Cozaar at the time, so I stopped taking that (it was making my sleep 14 hours a day) and then I just started taking my bp every day and taking the spironolactone when my bp was elevated

Dr. Saha :

Did you consult doctor for this symptom?

Dr. Saha :

Did you have any test recently?

Customer:

My doc tested my liver function and it was fine. He ran some routine bloods on me about three or four weeks ago

Dr. Saha :

Are you diabetic? Were the blood tests normal?

Customer:

Not diabetic - could be soon if I don't watch, but not diagnosed as such

Dr. Saha :

This is likely due to nerve impulses.

Customer:

Would I experience the flushes after sugary foods?

Dr. Saha :

There can be a few factors.

Customer:

Is there a way to stop them?

Customer:

ah

Dr. Saha :

Impingement of nerve can cause it.

Dr. Saha :

Thyroid disorders can be associated with it.

Dr. Saha :

There can be deficiency states like vitamin, electrolyte changes.

Dr. Saha :

Low calcium can also be a factor.

Dr. Saha :

Please try to take plenty of fresh fruits, vegetables.

Customer:

I will try calcium and perhaps a multivitamin? can't hurt

Customer:

yes, I do try to do that. Will do more

Dr. Saha :

They are rich in vitamins & minerals.

Dr. Saha :

Also discuss the symptom with your doctor.

Customer:

Yes, I will do that.

Dr. Saha :

He can take a few tests if he thinks necessary.

Customer:

I will do that. Thank you very much.

Dr. Saha :
My goal is to provide you with excellent service today.
Dr. Saha :

If there’s anything else I can do, please let me know

Customer:

Yes, thank you again.

Dr. Saha and 3 other Health Specialists are ready to help you